Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 6232 | OA
M. Gerencser, “Boundary regularity of stochastic PDEs,” Annals of Probability, vol. 47, no. 2. Institute of Mathematical Statistics, pp. 804–834, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local single ring theorem on optimal scale,” Annals of Probability, vol. 47, no. 3. Institute of Mathematical Statistics, pp. 1270–1334, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

issn=00911798

Search

Filter Publications

  • Display / Sort

    Citation Style: IEEE

    Export / Embed